# SDR QXEA200800050

- Difficulty date: January 27, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 16,999 hours, 17,192 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2496 - AT THE GATE BEFORE PUSHBACK, THE APU WAS STARTED, AND UPON SELECTING APU BLEED AIR THE CABIN FILLED WITH BLUE SMOKE.  MAINTENANCE PLACED THE APU ON MEL 49-50-1.  AIRCRAFT RETURNED TO SERVICE.
